# SDR UPS00434283

- Difficulty date: November 2, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING WIDE SPREAD SURFACE CORROSION AROUND FASTENER HEADS ON UPPER IN SPAR SKIN.  CORROSION REMOVED IAW SRM 51-10-01.  AREA EVALUATED IAW SRM 57-30-01.  AREA REPROTECTED IAW SRM 51-10-02.
